# SDR KBM2005F00020

- Difficulty date: February 18, 2004
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130184
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROL CABLE, BLACK GREASE COMING FROM BOTH ENDS.  (OLD STYLE) REMOVED AND REPLACED. (K)
